# SDR IPXA2020050655007

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 87,786 hours, 15,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** WHEN TESTING THE L1 SLIDE PRESSURE WITH PUSH TO TEST, THE LIGHT DID NOT ILLUMINATE. ASSINGED TO M 706406 PER MEL 25 61 2 VERIFIED PRESSURE PER DMP.REPLACED REMOTE PRESSURE INDICATOR BATTERIES PERMM 25-61-04-000-801. SYSTEM OPS NORMALLY CLEARS M 706406 PLACARD REMOVED.
